| Model Number |
630-2221212-01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a female patient (age unknown), the device displayed an unspecified "pacer fault" message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.